RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bitsadze, Andrei Vasil'evich
(1916–1994)

Statistics Math-Net.Ru
Total publications: 89
Scientific articles: 57

Number of views:
This page:2454
Abstract pages:11923
Full texts:5902
References:195
Corresponding member of USSR Academy of Sciences
Professor
Doctor of physico-mathematical sciences (1951)
Birth date: 22.05.1916

http://www.mathnet.ru/eng/person20250
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:bitsadze.andrej-vasilevich
https://mathscinet.ams.org/mathscinet/MRAuthorID/190984
http://elibrary.ru/author_items.asp?authorid=2656

Publications in Math-Net.Ru
1994
1. A. V. Bitsadze, “On the theory of quasilinear partial differential equations”, Differ. Uravn., 30:5 (1994),  814–820  mathnet  mathscinet; Differ. Equ., 30:5 (1994), 749–754
2. A. V. Bitsadze, “On structural properties of solutions of hyperbolic systems of partial differential equations of the first order”, Matem. Mod., 6:6 (1994),  22–31  mathnet  mathscinet  zmath
1991
3. A. V. Bitsadze, “Singular integral equations of the first kind”, Trudy Mat. Inst. Steklov., 200 (1991),  46–56  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 200 (1993), 49–59
1988
4. A. V. Bitsadze, “Integral equations of the first kind with singular kernels that are generated by the Schwarz kernel”, Dokl. Akad. Nauk SSSR, 301:6 (1988),  1289–1294  mathnet  mathscinet  zmath; Dokl. Math., 38:1 (1989), 188–194
5. A. V. Bitsadze, “Some properties of polyharmonic functions”, Differ. Uravn., 24:5 (1988),  825–831  mathnet  mathscinet; Differ. Equ., 24:5 (1988), 543–548
1987
6. A. V. Bitsadze, “On polyharmonic functions”, Dokl. Akad. Nauk SSSR, 294:3 (1987),  521–525  mathnet  mathscinet  zmath
7. A. V. Bitsadze, “The multidimensional Hilbert transformation”, Dokl. Akad. Nauk SSSR, 293:5 (1987),  1039–1041  mathnet  mathscinet  zmath
8. A. V. Bitsadze, V. S. Vinogradov, A. A. Dezin, V. A. Il'in, “Partial differential equations”, Trudy Mat. Inst. Steklov., 176 (1987),  259–299  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 176 (1988), 263–300
1986
9. A. V. Bitsadze, “Some integral equations of the first kind”, Dokl. Akad. Nauk SSSR, 286:6 (1986),  1292–1295  mathnet  mathscinet  zmath
10. A. V. Bitsadze, “Singular integral equations of the first kind with Neumann kernels”, Differ. Uravn., 22:5 (1986),  823–828  mathnet  mathscinet  zmath
11. A. V. Bitsadze, “On the Cauchy problem for harmonic functions”, Differ. Uravn., 22:1 (1986),  11–18  mathnet  mathscinet
1985
12. A. V. Bitsadze, “A class of conditionally solvable nonlocal boundary value problems for harmonic functions”, Dokl. Akad. Nauk SSSR, 280:3 (1985),  521–524  mathnet  mathscinet  zmath
1984
13. A. V. Bitsadze, “A class of exact solutions of the Lorentz-covariance equations”, Dokl. Akad. Nauk SSSR, 277:2 (1984),  274–276  mathnet  mathscinet  zmath
14. A. V. Bitsadze, “On the theory of nonlocal boundary value problems”, Dokl. Akad. Nauk SSSR, 277:1 (1984),  17–19  mathnet  mathscinet  zmath
1983
15. A. V. Bitsadze, “On the theory of self-dual $\mathrm{SU}(3)$ gauge fields”, Dokl. Akad. Nauk SSSR, 270:1 (1983),  21–23  mathnet  mathscinet  zmath
16. A. V. Bitsadze, “A new class of exact solutions of Yang's equations for $\mathrm{SU}(2)$ gauge fields”, Dokl. Akad. Nauk SSSR, 269:4 (1983),  781–784  mathnet  mathscinet  zmath
1982
17. A. V. Bitsadze, “On the Cauchy problem for a class of nonlinear first-order partial differential equations”, Dokl. Akad. Nauk SSSR, 265:1 (1982),  14–16  mathnet  mathscinet  zmath
18. A. V. Bitsadze, “On a nonlinear equation of parabolic type”, Dokl. Akad. Nauk SSSR, 264:6 (1982),  1293–1295  mathnet  mathscinet  zmath
1981
19. A. V. Bitsadze, “On exact solutions of a class of systems of quasilinear partial differential equations”, Dokl. Akad. Nauk SSSR, 257:4 (1981),  780–783  mathnet  mathscinet  zmath
20. A. V. Bitsadze, “Exact solutions of some classes of nonlinear partial differential equations”, Differ. Uravn., 17:10 (1981),  1774–1778  mathnet  mathscinet
21. A. V. Bitsadze, “Exact solutions of some variants of the gravitational field equations”, Trudy Mat. Inst. Steklov., 157 (1981),  19–24  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 157 (1983), 19–24
1980
22. A. V. Bitsadze, “On exact solutions of a version of the gravitational field equations”, Dokl. Akad. Nauk SSSR, 253:2 (1980),  266–267  mathnet  mathscinet  zmath
1979
23. A. V. Bitsadze, “A system of nonlinear partial differential equations”, Differ. Uravn., 15:7 (1979),  1267–1270  mathnet  mathscinet  zmath
1978
24. A. V. Bitsadze, “On a boundary value problem for the Helmholtz equation”, Dokl. Akad. Nauk SSSR, 239:6 (1978),  1273–1275  mathnet  mathscinet  zmath
25. A. V. Bitsadze, “Waves in the flow of a fluid of variable density”, Differ. Uravn., 14:6 (1978),  1053–1059  mathnet  mathscinet  zmath
1977
26. A. V. Bitsadze, “On the Tricomi problem for nonlinear equations of mixed type”, Dokl. Akad. Nauk SSSR, 235:4 (1977),  733–736  mathnet  mathscinet  zmath
27. A. V. Bitsadze, “On the Dirichlet and Neumann problems for nonlinear elliptic equations of second order”, Dokl. Akad. Nauk SSSR, 234:2 (1977),  265–268  mathnet  mathscinet  zmath
28. A. V. Bitsadze, “On some classes of exact solutions of the gravitational field equations”, Dokl. Akad. Nauk SSSR, 233:4 (1977),  517–518  mathnet  mathscinet  zmath
29. A. V. Bitsadze, “On the theory of a class of nonlinear partial differential equations”, Differ. Uravn., 13:11 (1977),  1993–2008  mathnet  mathscinet  zmath
1976
30. A. V. Bitsadze, “On the theory of systems of partial differential equations”, Trudy Mat. Inst. Steklov., 142 (1976),  67–77  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 142 (1979), 69–79
1975
31. A. V. Bitsadze, “The influence of the minor terms on the correctness of the formulation of characteristic problems for hyperbolic systems of second order”, Dokl. Akad. Nauk SSSR, 225:1 (1975),  31–34  mathnet  mathscinet  zmath
32. A. V. Bitsadze, “On the question of formulating the characteristic problem for second order hyperbolic systems”, Dokl. Akad. Nauk SSSR, 223:6 (1975),  1289–1292  mathnet  mathscinet  zmath
33. A. V. Bitsadze, “On an equation of the gravitational field”, Dokl. Akad. Nauk SSSR, 222:4 (1975),  765–768  mathnet  mathscinet  zmath
34. A. V. Bitsadze, V. I. Paškovskii, “Certain classes of the solutions of the Maxwell–Einstein equation”, Trudy Mat. Inst. Steklov., 134 (1975),  26–30  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 134 (1977), 31–35
1974
35. A. V. Bitsadze, V. I. Paškovskii, “On the theory of the Maxwell–Einstein equation”, Dokl. Akad. Nauk SSSR, 216:2 (1974),  249–250  mathnet  mathscinet  zmath
36. A. V. Bitsadze, A. M. Nakhushev, “On the theory of equations of mixed type in multidimensional domains”, Differ. Uravn., 10:12 (1974),  2184–2191  mathnet  mathscinet  zmath
1972
37. A. V. Bitsadze, A. M. Nakhushev, “Correct formulations of problems for equations of mixed type in multidimensional domains”, Dokl. Akad. Nauk SSSR, 205:1 (1972),  9–12  mathnet  mathscinet  zmath
38. A. V. Bitsadze, A. M. Nakhushev, “Theory of degenerate hyperbolic equations in multidimensional domains”, Dokl. Akad. Nauk SSSR, 204:6 (1972),  1289–1291  mathnet  mathscinet  zmath
39. A. V. Bitsadze, “On a system of linear partial differential equations”, Dokl. Akad. Nauk SSSR, 204:5 (1972),  1031–1033  mathnet  mathscinet  zmath
1971
40. A. V. Bitsadze, “On the theory of first order quasilinear ordinary differential equations”, Trudy Mat. Inst. Steklov., 112 (1971),  95–104  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 112 (1971), 94–104
1970
41. A. V. Bitsadze, “On the theory of equations of mixed type”, Differ. Uravn., 6:1 (1970),  3–6  mathnet  mathscinet  zmath
1969
42. A. V. Bitsadze, A. A. Samarskii, “Some elementary generalizations of linear elliptic boundary value problems”, Dokl. Akad. Nauk SSSR, 185:4 (1969),  739–740  mathnet  mathscinet  zmath
1966
43. A. V. Bitsadze, “A criterion for convergence of the gradients of a sequence of harmonic functions”, Dokl. Akad. Nauk SSSR, 168:4 (1966),  733–734  mathnet  mathscinet  zmath
1965
44. A. V. Bitsadze, “Normally solvable elliptic boundary value problems”, Dokl. Akad. Nauk SSSR, 164:6 (1965),  1218–1220  mathnet  mathscinet  zmath
1964
45. A. V. Bitsadze, “On a class of higher-dimensional singular integral equations”, Dokl. Akad. Nauk SSSR, 159:5 (1964),  955–957  mathnet  mathscinet  zmath
46. A. V. Bitsadze, “The problem of the inclined derivative with polynomial coefficients”, Dokl. Akad. Nauk SSSR, 157:6 (1964),  1273–1275  mathnet  mathscinet  zmath
47. A. V. Bitsadze, “A special case of the problem of the oblique derivative for harmonic functions in three-dimensional domains”, Dokl. Akad. Nauk SSSR, 155:4 (1964),  730–731  mathnet  mathscinet  zmath
1963
48. A. V. Bitsadze, “The homogeneous problem for the directional derivative for harmonic functions in three-dimensional regions”, Dokl. Akad. Nauk SSSR, 148:4 (1963),  749–752  mathnet  mathscinet  zmath
1962
49. A. V. Bitsadze, “Equations of mixed type in three-dimensional regions”, Dokl. Akad. Nauk SSSR, 143:5 (1962),  1017–1019  mathnet  mathscinet  zmath
1958
50. A. V. Bitsadze, “Incorrectness of Dirichlet’s problem for the mixed type of equations in mixed regions”, Dokl. Akad. Nauk SSSR, 122:2 (1958),  167–170  mathnet  mathscinet  zmath
1957
51. A. V. Bitsadze, “On elliptical systems of second order partial differential equations”, Dokl. Akad. Nauk SSSR, 112:6 (1957),  983–986  mathnet  mathscinet  zmath
52. A. V. Bitsadze, “On the uniqueness of the solution of Frankl’s problem for Chaplyguin’s equation”, Dokl. Akad. Nauk SSSR, 112:3 (1957),  375–376  mathnet  mathscinet  zmath
53. A. V. Bitsadze, “On an elementary method of solving certain boundary problems in the theory of holomorphic functions and certain singular integral equations connected with them”, Uspekhi Mat. Nauk, 12:5(77) (1957),  185–190  mathnet  mathscinet  zmath
1953
54. A. V. Bitsadze, “Spatial analogue of an integral of Cauchy type and some of its applications”, Izv. Akad. Nauk SSSR Ser. Mat., 17:6 (1953),  525–538  mathnet  mathscinet  zmath
55. A. V. Bitsadze, “On the problem of equations of mixed type”, Trudy Mat. Inst. Steklov., 41 (1953),  3–59  mathnet  mathscinet  zmath
1950
56. A. V. Bitsadze, “On a system of functions”, Uspekhi Mat. Nauk, 5:4(38) (1950),  154–155  mathnet  mathscinet  zmath
1948
57. A. V. Bitsadze, “On the uniqueness of the solution of the Dirichlet problem for elliptic partial differential equations”, Uspekhi Mat. Nauk, 3:6(28) (1948),  211–212  mathnet  mathscinet  zmath

1994
58. A. A. Arsen'ev, A. V. Bitsadze, A. A. Dorodnitsyn, S. V. Emel'yanov, V. A. Il'in, S. P. Kurdyumov, Yu. S. Osipov, “Aleksandr Andreevich Samarskiǐ (on the occasion of his seventy-fifth birthday)”, Differ. Uravn., 30:7 (1994),  1107–1110  mathnet  mathscinet; Differ. Equ., 30:7 (1994), 1027–1029
59. O. A. Oleinik, M. M. Lavrent'ev, V. A. Il'in, A. V. Bitsadze, T. A. Sarymsakov, M. S. Salakhitdinov, Sh. A. Alimov, Sh. A. Ayupov, “Tukhtamurad Dzhuraevich Dzhuraev (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 49:5(299) (1994),  185–186  mathnet  mathscinet; Russian Math. Surveys, 49:5 (1994), 199–201  isi
1993
60. A. V. Bitsadze, V. S. Vladimirov, V. A. Il'in, V. N. Maslennikova, V. P. Mikhailov, B. V. Pal'tsev, Ya. V. Radyno, “Alekseǐ Alekseevich Dezin (on the occasion of his seventieth birthday)”, Differ. Uravn., 29:8 (1993),  1291–1294  mathnet  mathscinet; Differ. Equ., 29:8 (1993), 1119–1121
61. Sh. A. Alimov, Sh. A. Ayupov, A. V. Bitsadze, T. D. Dzhuraev, V. V. Il'in, M. M. Lavrent'ev, T. A. Sarymsakov, “Makhmud Salakhitdinovich Salakhitdinov (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 48:6(294) (1993),  175–176  mathnet  mathscinet; Russian Math. Surveys, 48:6 (1993), 191–193  isi
1989
62. A. A. Arsen'ev, A. V. Bitsadze, A. A. Dorodnitsyn, S. V. Emel'yanov, N. P. Erugin, V. A. Il'in, S. P. Kurdyumov, A. N. Tikhonov, “Aleksandr Andreevich Samarskiǐ (on the occasion of his seventieth birthday)”, Differ. Uravn., 25:12 (1989),  2027–2043  mathnet  mathscinet; Differ. Equ., 25:12 (1989), 1419–1438
63. A. V. Bitsadze, A. A. Dorodnitsyn, E. I. Moiseev, A. A. Samarskii, A. N. Tikhonov, “Vladimir Aleksandrovich ll'in (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 44:1(265) (1989),  227–229  mathnet  mathscinet; Russian Math. Surveys, 44:1 (1989), 275–278  isi
1988
64. A. F. Andreev, A. V. Bitsadze, N. P. Erugin, V. I. Zubov, N. A. Izobov, V. A. Il'in, I. T. Kiguradze, N. N. Krasovskii, L. D. Kudryavtsev, V. M. Millionshchikov, V. A. Pliss, A. A. Samarskii, K. S. Sibirskii, A. N. Tikhonov, “Yuriǐ Stanislavovich Bogdanov”, Differ. Uravn., 24:6 (1988),  1091–1097  mathnet  mathscinet  zmath; Differ. Equ., 24:6 (1988), 692–699
65. Sh. A. Alimov, A. V. Bitsadze, A. A. Dorodnitsyn, N. P. Erugin, E. I. Moiseev, A. A. Samarskii, A. N. Tikhonov, “Vladimir Aleksandrovich Il'in (on the occasion of his 60th birthday)”, Differ. Uravn., 24:5 (1988),  739–750  mathnet  mathscinet
1987
66. A. V. Bitsadze, A. A. Dorodnitsyn, V. A. Il'in, A. A. Samarskii, A. N. Tikhonov, “Nikolaǐ Pavlovich Erugin (on the occasion of his eightieth birthday)”, Differ. Uravn., 23:5 (1987),  739–744  mathnet  mathscinet
67. A. V. Bitsadze, V. A. Il'in, O. A. Oleinik, Yu. P. Popov, A. A. Samarskii, A. G. Sveshnikov, S. L. Sobolev, “Andrei Nikolaevich Tikhonov (on his eightieth birthday)”, Uspekhi Mat. Nauk, 42:3(255) (1987),  3–12  mathnet  mathscinet; Russian Math. Surveys, 42:3 (1987), 1–12  isi
1986
68. A. V. Bitsadze, N. P. Erugin, V. A. Il'in, A. A. Samarskii, “Andreǐ Nikolaevich Tikhonov (on the occasion of his eightieth birthday)”, Differ. Uravn., 22:12 (1986),  2027–2031  mathnet  mathscinet
1984
69. A. V. Bitsadze, V. N. Maslennikova, B. V. Pal'tsev, S. L. Sobolev, “Aleksei Alekseevich Dezin (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 39:1(235) (1984),  177–178  mathnet  mathscinet; Russian Math. Surveys, 39:1 (1984), 205–207  isi
1982
70. A. V. Bitsadze, N. P. Vekua, A. Yu. Ishlinskii, L. I. Sedov, B. V. Khvedelidze, “Apollon Iosifovich Kalandiya (obituary)”, Uspekhi Mat. Nauk, 37:2(224) (1982),  175–178  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:2 (1982), 197–200  isi
1980
71. A. N. Tikhonov, A. V. Bitsadze, V. A. Il'in, A. G. Sveshnikov, A. A. Arsen'ev, “Aleksandr Andreevich Samarskii (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 35:1(211) (1980),  223–232  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:1 (1980), 241–253  isi
1979
72. A. N. Tikhonov, A. V. Bitsadze, N. P. Erugin, A. A. Arsen'ev, V. A. Il'in, A. G. Sveshnikov, Yu. P. Popov, “Aleksandr Andreevič Samarskiǐ (on the occasion of his 60th birthday)”, Differ. Uravn., 15:7 (1979),  1155–1163  mathnet  mathscinet
1978
73. A. V. Bitsadze, V. S. Vladimirov, N. P. Erugin, S. M. Nikol'skii, A. A. Samarskii, A. N. Tikhonov, “Vladimir Aleksandrovič Il'in (on the occasion of his fiftieth birthday)”, Differ. Uravn., 14:5 (1978),  947–954  mathnet  mathscinet
1977
74. K. A. Bezhanov, O. V. Besov, A. V. Bitsadze, I. A. Borachinsky, A. A. Vasharin, V. S. Vladimirov, N. V. Zvolinsky, V. A. Il'in, V. P. Korobeinikov, L. D. Kudryavtsev, L. P. Kuptsov, P. I. Lizorkin, Yu. I. Makarychev, V. E. Mirakov, V. P. Mikhailov, E. F. Mishchenko, S. M. Nikol'skii, Yu. S. Nikol'skii, A. P. Novikov, T. S. Pigolkina, S. I. Pokhozhaev, E. A. Romishevsky, S. L. Sobolev, S. V. Uspenskii, M. I. Shabunin, G. N. Yakovlev, “Владимир Михайлович Шалов (некролог)”, Differ. Uravn., 13:6 (1977),  1149–1153  mathnet
75. A. V. Bitsadze, “Объединенный семинар по уравнениям смешанного типа и родственным проблемам функционального анализа”, Differ. Uravn., 13:1 (1977),  185  mathnet
76. P. S. Aleksandrov, A. V. Bitsadze, M. I. Vishik, O. A. Oleinik, “Il'ya Nestorovich Vekua (on his seventieth birthday)”, Uspekhi Mat. Nauk, 32:2(194) (1977),  3–21  mathnet  mathscinet  zmath; Russian Math. Surveys, 32:2 (1977), 1–21
1976
77. A. V. Bitsadze, V. A. Il'in, A. A. Samarskii, A. G. Sveshnikov, “Andreǐ Nikolaevič Tihonov (on the occasion of his seventieth birthday)”, Differ. Uravn., 12:10 (1976),  1731–1735  mathnet  mathscinet  zmath
78. A. V. Bitsadze, V. A. Il'in, A. A. Samarskii, A. G. Sveshnikov, “Andrei Nikolaevich Tikhonov (on his seventieth birthday)”, Uspekhi Mat. Nauk, 31:6(192) (1976),  3–12  mathnet  mathscinet  zmath; Russian Math. Surveys, 31:6 (1976), 1–11
1974
79. A. V. Bitsadze, N. N. Bogolyubov, I. N. Vekua, F. G. Maksudov, Yu. A. Mitropol'skii, S. L. Sobolev, “Zaid Ismailovich Khalilov (obituary)”, Uspekhi Mat. Nauk, 29:5(179) (1974),  211–214  mathnet  mathscinet  zmath; Russian Math. Surveys, 29:5 (1974), 209–212
1973
80. A. V. Bitsadze, N. P. Erugin, V. I. Krylov, “Viktor Dmitrievič Kupradze (on the occasion of his seventieth birthday)”, Differ. Uravn., 9:11 (1973),  2105–2111  mathnet  mathscinet  zmath
81. N. N. Bogolyubov, N. P. Erugin, A. V. Bitsadze, “Vasiliǐ Sergeevič Vladimirov (on his fiftieth birthday)”, Differ. Uravn., 9:2 (1973),  389–391  mathnet  mathscinet  zmath
1971
82. A. V. Bitsadze, I. N. Vekua, N. P. Erugin, V. D. Kupradze, A. N. Tikhonov, “Николай Иванович Мусхелишвили (к 80-летию со дня рождения)”, Differ. Uravn., 7:2 (1971),  195  mathnet
1970
83. A. V. Bitsadze, “Mikhail Alekseevich Lavrent'ev (on the seventieth anniversary of his birth)”, Izv. Akad. Nauk SSSR Ser. Mat., 34:6 (1970),  1195–1199  mathnet  zmath; Math. USSR-Izv., 4:6 (1970), 1203–1206
1968
84. A. V. Bitsadze, “Ill'ja Nesterovic Vekua. (Zum 60 Geburtstag)”, Differ. Uravn., 4:1 (1968),  180–187  mathnet  zmath
85. A. V. Bitsadze, L. V. Kantorovich, M. A. Lavrent'ev, “Sergei L'vovich Sobolev (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 23:5(143) (1968),  177–186  mathnet  mathscinet  zmath; Russian Math. Surveys, 23:5 (1968), 131–140
1961
86. A. V. Bitsadze, A. I. Markushevich, B. V. Shabat, “Mikhail Alekseevich Lavrent'ev (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 16:4(100) (1961),  211–221  mathnet  mathscinet  zmath; Russian Math. Surveys, 16:4 (1961), 143–153
1958
87. A. V. Bitsadze, “Letter to the Editor”, Uspekhi Mat. Nauk, 13:4(82) (1958),  232  mathnet
88. A. V. Bitsadze, “Correction”, Uspekhi Mat. Nauk, 13:2(80) (1958),  270  mathnet
1957
89. A. V. Bitsadze, A. G. Postnikov, “Session of Bulgarian Mathematicians”, Uspekhi Mat. Nauk, 12:2(74) (1957),  246  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020